Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Fixed Point Theorem in Fuzzy Metric Space Through Weak Compatibility

PP: 1-4
Amit Kumar Govery, Mamta Singh,
Fuzzy metric space is first defined by Kramosil and Michalek in 1975. Many authors modified Fuzzy metric space and proved fixed point results in Fuzzy metric space. Singh and Chauhan were first introduced the concept of compatible mappings of Fuzzy metric space and proved the common fixed point theorem in 2000. Cho et al. were introduced the concept of weak compatible mapping. In this paper, a fixed point theorem for six self-mappings is presented by using the concept of weak compatible maps which are the generalized result.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved